Alert archive / North Dakota / River Flood Advisories in 2011
River Flood Advisory 8, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood advisory at Apr 18, 2011, 8:06 PM CDT for McHenry County, North Dakota. It was in force for 40 min.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 8:06 PM CDT (01:06 UTC)
- Expired
- Apr 18, 2011, 8:46 PM CDT
- In force
- 40 min
- Issued by
- NWS Bismarck, ND
County McHenry County, ND
The river
Written for the forecast point Souris River at Velva (VLVN8).
- Action stage
- 1506 ft
- Minor stage
- 1507 ft
- Moderate stage
- 1512 ft
- Major stage
- 1517 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood advisory went out at Apr 18, 7:26 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 18, 7:26 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 726 PM CDT MON APR 18 2011 .UPDATE... MINOR UPDATE FOR FIRST PERIOD TEMP TRENDS. && .DISCUSSION... SHORT RANGE MODEL/ENSEMBLE TRENDS INDICATING CURRENT FORECAST ON TRACK. EXPECTING HEAVIER SNOWS OVER THE SOUTHERN THIRD OF THE FORECAST AREA THROUGH TUESDAY NIGHT. && .AVIATION... ANOTHER SPRING STORM WILL IMPACT TAF SITES THROUGH THE PERIOD. PRECIP TYPE WILL NOT BE AN ISSUE...WITH THE MAIN QUESTION BEING SNOW INTENSITY. WITH THE 00Z/19 TAF ISSUANCE...WENT WITH A PERIOD OF VSBYS AOB 1SM AT KDIK/KBIS FROM LATE MORNING INTO THE AFTERNOON. KJMS MAY EVENTUALLY SEE SIMILAR VSBYS IN SN LATE IN THE TAF PERIOD. NOT EXPECTING HEAVY SNOW ACROSS THE NORTH...AND KEPT VSBYS IN MVFR RANGE WITH BORDERLINE IFR/MVFR CIGS. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 AM CDT WEDNESDAY FOR NDZ017>020. WINTER STORM WARNING FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 1 AM CDT /MIDNIGHT MDT/ WEDNESDAY FOR NDZ031>034-040>045. WINTER STORM WARNING FROM 4 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR NDZ035>037-046>048-050-051. WINTER WEATHER ADVISORY FROM 4 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR NDZ021>023-025. && UPDATE...KINNEY
Hazardous weather outlook, Apr 18, 4:16 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 416 PM CDT MON APR 18 2011 NDZ031>037-040>048-050-051-192130- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 416 PM CDT MON APR 18 2011 /316 PM MDT MON APR 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A WINTER STORM WARNING IS IN EFFECT TONIGHT THROUGH TUESDAY NIGHT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINTER STORM WARNING CONTINUES TUESDAY AND TUESDAY NIGHT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK WITH PERIODIC CHANCES OF RAIN AND/OR SNOW CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOW REPORTS. NDZ017>023-025-192130- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- 416 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT THROUGH TUESDAY NIGHT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINTER WEATHER ADVISORY CONTINUES TUESDAY AND TUESDAY NIGHT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK WITH PERIODIC CHANCES OF RAIN AND/OR SNOW CONTINUING THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOW REPORTS. NDZ001>005-009>013-192130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE- 416 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LIGHT SNOW WILL DEVELOP ON TUESDAY AND CONTINUE INTO TUESDAY NIGHT. AT THIS TIME SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED. PERIODIC CHANCES OF RAIN AND SNOW CAN BE EXPECTED THROUGH NEXT WEEK...WITH THE BEST CHANCES OF SNOW ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TWH
In the hours before
Local storm report, Apr 18, 4:18 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
418 PM CDT MON APR 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM SNOW HALLIDAY 47.35N 102.34W
04/18/2011 M3.8 INCH DUNN ND CO-OP OBSERVER
SNOWFALL LAST 24HRS.
&&
KSIMOSKOLocal storm report, Apr 18, 4:50 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT MON APR 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW BOWBELLS 48.80N 102.25W
04/18/2011 M5.1 INCH BURKE ND CO-OP OBSERVER
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | McHenry | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Bottineau | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | McHenry | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Bottineau, McHenry | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Renville | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | Ward | 40 min |
| Apr 18, 8:06 PM CDT | River Flood Advisory | BIS | McHenry | 40 min |
Nearby
River Flood Advisories in North Dakota, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.